# SDR AALA202311203711

- Difficulty date: September 5, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FITTING LOWER INBOARD FASTENER HOLE FOR DOOR STOP FITTING #1 AT FR 68 AND S22R. REPAIRED FRAME FITTING PER EA 348705.
